# SDR SIMA20251120007

- Difficulty date: November 20, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066548001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI Z150-002 MULTIPLE ATTACHING PARTS ON FRAME 79 CORRODED BEYOND LIMITS. (MAJOR REPAIR)) (LEVEL 2 CORROSION). 00561/1635 - SHEAR CLIP ON FRAME FR79 CORRODED BETWEEN 23L AND 22L 00667/1730 - AFT CARGO STRINGER 22L TO 21L AT FRAME #79 HAS SHEAR TIE WITH CORROSION 00672/1735 - SHEAR TIE BETWEEN STRINGERS 24L AND 25L CORRODED ON FRAME FR 79 LEVEL 2 CORROSION 00561/1635 - BLENDED CORROSION ON SHEAR CLIP AT FR 79 BETWEEN 23L AND 22L IAW E-175 SRM 51-40-08 MATERIAL REMOVED .020 FOUND TO BE OUT OF LIMITS IAW E-175 SRM 51-75-16. LOCATED, DRILLED AND DEBURRED SHEAR CLIP PN 170-66637-001 IAW E-175 SRM 51-40-02 TREATED HOLES IAW E-175 SRM 51-23-04. TOPCOATED FASTENERS IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015. REMOVED SHEAR CLIP AT FR 79 BETWEEN 23L AND 22L IAW E-175 SRM 51-40-08.  00667/1730 - SHEAR TIE AT FRAME #79 STRINGER 22L TO 21L IS FOUND TO BE CORRODED PER EMB-175 SRM 51-10-02. NO ALLOWABLE LIMITS FOUND. LOCATED, DRILLED AND DEBURRED SHEAR TIE PN 170-66636-001 IAW E-175 SRM 51-40-02 TREATED HOLES IAW E-175 SRM 51-23-04. TOPCOATED FASTENERS IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015. REMOVED AND REPLACED SHEAR TIE AT FRAME #79 STRINGER 22L TO 21L PER EMB-175 SRM 51-40-08.  00672/1735 - SHEAR TIE BETWEEN STRINGERS 24L AND 25L FR 79 IS FOUND TO BE CORRODED PER EMB-175 SRM 51-10-02. NO ALLOWABLE LIMITS FOUND. LOCATED, DRILLED AND TREATED NEW SHEAR CLIP P/ N 170-66548-001. RESTORED FINISH ON FASTENERS PER EMB-175 SRM 51-23-06 ETN-EJ-51-015. REMOVED AND REPLACED SHEAR TIE BETWEEN STR
